Medical Questions > Womens Health > Birth Control Forum

I have severe pain in left chest after 24 hrs of Taking un wante

Must Read
Birth control is helpful in preventing pregnancy. Need to know more about birth control? Start here to learn more about popular methods of birth control....
You have many birth control options. Each works differently. What are the choices and what should you consider in order to help you make your decision? ...
Each method of birth control comes with risks to your health. What are the general problems you could encounter?...
Dear Doctor

on 10.06.12 was the fourth day of my period.My flow was stopped on 02nd day that is 08.06.12.
so I have un protected sex with my husband around 3 pm on 10.06.12 (Sunday).
after that I took unwanted 72 aftr dinner.in the night I saw little bit blood was flowing from my vagina.
From 11.06.12 (Monday) I have severe pain in my left chest and it is feeling like stabbing.
After that I took some medicine under my doctors consultancy and the pain was reduced.but from 15.06.12(Friday) night I have severe pain again.
And from 16.06.12(Saturday) morning my period got started again & the chest pain also going on.
Please doctor help me .what I do?is this any kind of serous problem?Please help me out.

Rgards
Sanchari
Did you find this post helpful?
|

replied June 17th, 2012
Community Volunteer
The second round of bleeding you got on Saturday sounds like normal withdrawal bleeding from the pills. The chest pain is unlikely to be from the pill. Do you suffer from anxiety? Or what did your doctor say about it?

It is very unlikely that you will be fertile on day 4 of your cycle. In theory it is possible. In practice, not so much.

Take care!
|
Did you find this post helpful?
Quick Reply